# SDR P5CA2016050500096

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,019 hours, 1,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR ALARMED AFTER ENGINE SHUTDOWN.  CHECK LAVATORY SMOKE DETECTOR, NO SMOKE FOUND.  PERFORMED SMOKE DETECTOR SYS TEST.  CK SATISFACTORY IAW AMM 26-13-00.
